DSpace Repository

Минимизация онтологических допущений применимости математики

Show simple item record

dc.contributor.author Хлебалин, А. В.
dc.date.accessioned 2014-12-03T06:09:11Z
dc.date.available 2014-12-03T06:09:11Z
dc.date.issued 2011
dc.identifier.citation Хлебалин А. В. Минимизация онтологических допущений применимости математики // Вестник НГУ. Серия: Философия. 2011. Т.9. Вып. 1. С. 16–21. – ISSN 1818-796Х. ru_RU
dc.identifier.issn 1818-796Х
dc.identifier.uri https://lib.nsu.ru/xmlui/handle/nsu/3724
dc.description.abstract The paper explores the possibility of minimization for ontological commitments of applicability of mathematics in natural sciences. On the basis of deflationary interpretation of the concept of truth, the nominalistic strategy of J. Azzouni is examined. The author shows the debatable nature of J. Azzouni’s minimization of ontological consequences of applica­bility of mathematics. en_EN
dc.description.abstract В работе рассматривается возможность минимизации онтологических допущений применимости математики в естествознании. На основе дефляционной интерпретации понятия истины рассмотрена номиналистическая стратегия Дж. Азуни. Показана спорность предложенной им минимизации онтологических следствий примени­мости математики. ru_RU
dc.language.iso ru ru_RU
dc.publisher Новосибирский государственный университет ru_RU
dc.subject применимость математики ru_RU
dc.subject онтологические обязательства ru_RU
dc.subject дефляционная теория истины ru_RU
dc.title Минимизация онтологических допущений применимости математики ru_RU
dc.title.alternative The minimization of ontological commitments of mathematical applicability en_EN
dc.type Article ru_RU


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account